Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Parabolic constant mean curvature spacelike surfaces


Authors: Tom Yau-Heng Wan and Thomas Kwok-Keung Au
Journal: Proc. Amer. Math. Soc. 120 (1994), 559-564
MSC: Primary 53A10; Secondary 35J60, 53A35
DOI: https://doi.org/10.1090/S0002-9939-1994-1169052-5
MathSciNet review: 1169052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we classify Lorentzian isometry classes of parabolic constant mean curvature cuts by conformal classes of nonzero holomorphic quadratic differentials on $ \mathbb{C}$.


References [Enhancements On Off] (What's this?)

  • [AN] K. Akutagawa and S. Nishikawa, The Gauss map and spacelike surface with prescribed mean curvature in Minkowski $ 3$-space, Tôhoku Math. J. (2) 42 (1990), 67-82. MR 1036474 (91e:53010)
  • [CT] H. I. Choi and A. Treibergs, Gauss maps of spacelike constant mean curvature hypersurfaces of Minkowski space, J. Differential Geom. 32 (1990), 775-817. MR 1078162 (92e:58051)
  • [M] T. K. Milnor, Harmonic maps and classical surface theory in Minkowski space, Trans. Amer. Math. Soc. 280 (1983), 161-185. MR 712254 (85e:58037)
  • [W] Tom Yau-Heng Wan, Constant mean curvature surface harmonic map and universal Teichmüller space, J. Differential Geom. 35 (1992), 643-657. MR 1163452 (94a:58053)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 35J60, 53A35

Retrieve articles in all journals with MSC: 53A10, 35J60, 53A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1169052-5
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society